# SDR AALA981306

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1130-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN DENTED AND GOUGED BETWEEN STA 1130 - STA 1150, STR 3R - STR 4R (DUE TO DOCK STRIKE).  INSTALLED REPAIR DOUBLER PER SRM 53-30-3 CUTTING OUT DAMAGE AND INSTALLING FILLER WITH SCAB EXT DOUBLER.  (X)
